# SDR 2007UALA00030

- Difficulty date: January 3, 2007
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 18,274 hours, 7,129 cycles
- Engine: Iae V2522A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST GENERATOR 2 IDG AND APU GENERATOR.  FOUND FOD IN APU INLET.  REMOVED DEBRIS, ACCOMPLISHED OP CHECK OF APU, NO DISCREPANCIES NOTED.REPLACED NUMBER 2 ENGINE IDG.   INSPECTED IDG PYLON MOUNTED CONNECTOR, NO ARCING NOTED. OPS CHECK OF IDG NORMAL.
